2016, 36(1): 43-61. doi: 10.3934/dcds.2016.36.43

The structure of dendrites constructed by pointwise P-expansive maps on the unit interval

1. 

Research and Support Center on Higher Education, for the Hearing Impaired and Visually Impaired, Tsukuba University of Technology, Ibaraki 305-8520, Japan

Received  May 2014 Revised  March 2015 Published  June 2015

Let $f$ be a continuous map from the unit interval to itself. In this paper, we investigate the structure of space $Z$ which is constructed corresponding to the behaviors of $f$ and a periodic orbit $P$ of $f$. Under some restriction of $f$, we get necessary and sufficient conditions for $Z$ being the universal dendrite. Furthermore $Z$ is classified into five types especially when it is a tree.
Citation: Tatsuya Arai. The structure of dendrites constructed by pointwise P-expansive maps on the unit interval. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 43-61. doi: 10.3934/dcds.2016.36.43
References:
[1]

L. Alseda, S. Baldwin, J. Llibre and M. Misiurewicz, Entropy of transitive tree maps,, Topology, 36 (1997), 519. doi: 10.1016/0040-9383(95)00070-4.

[2]

T. Arai and N. Chinen, The construction of chaotic maps in the sense of Devaney on dendrites which commute to continuous maps on the unit interval,, Discrete Continuous Dynam. Systems - A, 11 (2004), 547. doi: 10.3934/dcds.2004.11.547.

[3]

T. Arai, N. Chinen, H. Kato and K. Yokoi, The construction of P-expansive maps of regular continua : A geometric approach,, Topology Appl., 103 (2000), 309. doi: 10.1016/S0166-8641(99)00004-8.

[4]

S. Baldwin, Toward a theory of forcing on maps of trees,, Int. J. Bifurcation and Chaos, 8 (1995), 45.

[5]

L. S. Block and W. A. Coppel, Dynamics in One Dimension,, Lecture Notes in Math. 1513, 1513 (1992).

[6]

S. B. Nadler Jr, Continuum Theory An Introduction,, Pure and Appl. Math. 158, 158 (1992).

show all references

References:
[1]

L. Alseda, S. Baldwin, J. Llibre and M. Misiurewicz, Entropy of transitive tree maps,, Topology, 36 (1997), 519. doi: 10.1016/0040-9383(95)00070-4.

[2]

T. Arai and N. Chinen, The construction of chaotic maps in the sense of Devaney on dendrites which commute to continuous maps on the unit interval,, Discrete Continuous Dynam. Systems - A, 11 (2004), 547. doi: 10.3934/dcds.2004.11.547.

[3]

T. Arai, N. Chinen, H. Kato and K. Yokoi, The construction of P-expansive maps of regular continua : A geometric approach,, Topology Appl., 103 (2000), 309. doi: 10.1016/S0166-8641(99)00004-8.

[4]

S. Baldwin, Toward a theory of forcing on maps of trees,, Int. J. Bifurcation and Chaos, 8 (1995), 45.

[5]

L. S. Block and W. A. Coppel, Dynamics in One Dimension,, Lecture Notes in Math. 1513, 1513 (1992).

[6]

S. B. Nadler Jr, Continuum Theory An Introduction,, Pure and Appl. Math. 158, 158 (1992).

[1]

Vladimír Špitalský. Transitive dendrite map with infinite decomposition ideal. Discrete & Continuous Dynamical Systems - A, 2015, 35 (2) : 771-792. doi: 10.3934/dcds.2015.35.771

[2]

Denis Gaidashev, Tomas Johnson. Dynamics of the universal area-preserving map associated with period-doubling: Stable sets. Journal of Modern Dynamics, 2009, 3 (4) : 555-587. doi: 10.3934/jmd.2009.3.555

[3]

Jorge Groisman. Expansive homeomorphisms of the plane. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 213-239. doi: 10.3934/dcds.2011.29.213

[4]

Alfonso Artigue. Lipschitz perturbations of expansive systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (5) : 1829-1841. doi: 10.3934/dcds.2015.35.1829

[5]

Alfonso Artigue. Expansive flows of surfaces. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 505-525. doi: 10.3934/dcds.2013.33.505

[6]

Elon Lindenstrauss. Pointwise theorems for amenable groups. Electronic Research Announcements, 1999, 5: 82-90.

[7]

Alfonso Artigue. Singular cw-expansive flows. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 2945-2956. doi: 10.3934/dcds.2017126

[8]

Amer Rasheed, Aziz Belmiloudi, Fabrice Mahé. Dynamics of dendrite growth in a binary alloy with magnetic field effect. Conference Publications, 2011, 2011 (Special) : 1224-1233. doi: 10.3934/proc.2011.2011.1224

[9]

S. Eigen, A. B. Hajian, V. S. Prasad. Universal skyscraper templates for infinite measure preserving transformations. Discrete & Continuous Dynamical Systems - A, 2006, 16 (2) : 343-360. doi: 10.3934/dcds.2006.16.343

[10]

Thierry Cazenave, Flávio Dickstein, Fred B. Weissler. Universal solutions of the heat equation on $\mathbb R^N$. Discrete & Continuous Dynamical Systems - A, 2003, 9 (5) : 1105-1132. doi: 10.3934/dcds.2003.9.1105

[11]

Nusret Balci, Ciprian Foias, M. S Jolly, Ricardo Rosa. On universal relations in 2-D turbulence. Discrete & Continuous Dynamical Systems - A, 2010, 27 (4) : 1327-1351. doi: 10.3934/dcds.2010.27.1327

[12]

Ryuichi Suzuki. Universal bounds for quasilinear parabolic equations with convection. Discrete & Continuous Dynamical Systems - A, 2006, 16 (3) : 563-586. doi: 10.3934/dcds.2006.16.563

[13]

Margaret Beck. Stability of nonlinear waves: Pointwise estimates. Discrete & Continuous Dynamical Systems - S, 2017, 10 (2) : 191-211. doi: 10.3934/dcdss.2017010

[14]

Boris Hasselblatt, Yakov Pesin, Jörg Schmeling. Pointwise hyperbolicity implies uniform hyperbolicity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2819-2827. doi: 10.3934/dcds.2014.34.2819

[15]

Jorge Groisman. Expansive and fixed point free homeomorphisms of the plane. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1709-1721. doi: 10.3934/dcds.2012.32.1709

[16]

Alfonso Artigue. Anomalous cw-expansive surface homeomorphisms. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3511-3518. doi: 10.3934/dcds.2016.36.3511

[17]

Alfonso Artigue. Robustly N-expansive surface diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2367-2376. doi: 10.3934/dcds.2016.36.2367

[18]

Martín Sambarino, José L. Vieitez. On $C^1$-persistently expansive homoclinic classes. Discrete & Continuous Dynamical Systems - A, 2006, 14 (3) : 465-481. doi: 10.3934/dcds.2006.14.465

[19]

Martín Sambarino, José L. Vieitez. Robustly expansive homoclinic classes are generically hyperbolic. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1325-1333. doi: 10.3934/dcds.2009.24.1325

[20]

Keonhee Lee, Manseob Lee. Hyperbolicity of $C^1$-stably expansive homoclinic classes. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 1133-1145. doi: 10.3934/dcds.2010.27.1133

2016 Impact Factor: 1.099

Metrics

  • PDF downloads (0)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]